What Causes Scarring? Injections or the Medication?

Sticking a needle Where? Courage, guidance and help.
User avatar
niarceel
Posts: 101
Joined: Sat Dec 07, 2019 9:50 pm
Location: Utah, USA

Re: What Causes Scarring? Injections or the Medication?

Postby niarceel » Tue Dec 24, 2019 4:29 pm

I have done a considerable amount of research on this subject and related subjects.

Here are 3 links that will educate you on your question and related subjects:

https://www.franktalk.org/phpBB3/viewtopic.php?f=5&t=13697&p=120616#p120616

https://www.franktalk.org/phpBB3/viewtopic.php?f=5&t=13722&p=119724#p119724

https://www.franktalk.org/phpBB3/viewtopic.php?f=5&t=13734&p=120400#p120400
Born 1946. Live in Utah. Married 1996. 5'8". 163 lbs.
Health is good. 2003 - ED began from venous leakage; increased slowly with age.
To remedy, started with Viagra/Cialis, now use them and penile injections concurrently; an erectile implant is next.

Robert66
Posts: 569
Joined: Thu Dec 28, 2017 10:39 pm

Re: What Causes Scarring? Injections or the Medication?

Postby Robert66 » Tue Dec 24, 2019 8:25 pm

And i am thi k can all this be avoided with the cream i would love to hear from any members who did the cream and i jections and this new method with misoprostol both are said to mimic the injections
edex and tri mix 45/1/27 38 units

stephen54
Posts: 274
Joined: Sun Nov 10, 2019 11:43 am
Location: Midwest

Re: What Causes Scarring? Injections or the Medication?

Postby stephen54 » Wed Dec 25, 2019 11:13 am

kinggg wrote:
stephen54 wrote:
I was only implanted on 11/18/2019 - no official test drive with implant yet.



Hi stephen54,

Wow! So you just recently implanted! No word yet as to efficacy as you said. Definitely too early to tell. Hope recovery is smooth for you. I'll keep tabs on your progress. Am thinking of getting an implant. But I still get partial morning wood on occasion when my penis feels like getting it which is weird as hell like its got a mind of its own to decide when and when not to get a hardon regardless of when I want one.

Looking forward to your test drive once youre cleared for it stephen! Thanks.

.


Thanks so much! Recovery has been so easy thus far, it's sort of disarming. I know there are a lot of guys having slow, painful post-implant experiences. I got lucky as hell I think. My surgeon is one of the best, I think, and I suppose I'm fortunate to have always been a really quick healer from things. We'll see. They're super optimistic and I'm motivated as hell to get this thing going properly!

And yeah...these dicks of ours...complete fucking mysteries sometimes, right??

kinggg
Posts: 107
Joined: Sat Feb 09, 2019 2:20 am

Re: What Causes Scarring? Injections or the Medication?

Postby kinggg » Thu Dec 26, 2019 2:50 pm

stephen54 wrote: My surgeon is one of the best, I think, and I suppose I'm fortunate to have always been a really quick healer from things.


Hi stephen54,

Appreciate your response. Out of curiosity who is your implanter?

.

stephen54
Posts: 274
Joined: Sun Nov 10, 2019 11:43 am
Location: Midwest

Re: What Causes Scarring? Injections or the Medication?

Postby stephen54 » Thu Dec 26, 2019 4:25 pm

kinggg wrote:
stephen54 wrote: My surgeon is one of the best, I think, and I suppose I'm fortunate to have always been a really quick healer from things.


Hi stephen54,

Appreciate your response. Out of curiosity who is your implanter?

.


My surgeon is Laurence Levine MD out of Rush University Medical Center, Chicago. His physician group is called UroPartners.

kinggg
Posts: 107
Joined: Sat Feb 09, 2019 2:20 am

Re: What Causes Scarring? Injections or the Medication?

Postby kinggg » Sat Dec 28, 2019 6:43 pm

stephen54 wrote:
My surgeon is Laurence Levine MD out of Rush University Medical Center, Chicago. His physician group is called UroPartners.


Thank you, stephen54. I'll keep his name in handy in case I decide to 1 day get implanted. Thanks!

User avatar
niarceel
Posts: 101
Joined: Sat Dec 07, 2019 9:50 pm
Location: Utah, USA

Re: What Causes Scarring? Injections or the Medication?

Postby niarceel » Wed Apr 01, 2020 4:56 pm

This post supersedes my previous post on this thread.

My Urologist told me that papaverine may cause some light scarring but the primary source of scarring from injections is puncture wounds.
Born 1946. Live in Utah. Married 1996. 5'8". 163 lbs.
Health is good. 2003 - ED began from venous leakage; increased slowly with age.
To remedy, started with Viagra/Cialis, now use them and penile injections concurrently; an erectile implant is next.

notaes
Posts: 334
Joined: Sat Mar 23, 2019 8:54 am

Re: What Causes Scarring? Injections or the Medication?

Postby notaes » Wed Apr 01, 2020 9:12 pm

It doesn’t matter if it’s caused by the medication or the needle sticks. The point is the damage is done. I developed severe scarring over four years wish Trimix injections. Had implant surgery in January 2020. Regret ever using trimix wish i had been told of potential for scarring!
66 yr old male married 36 yrs use trimix four yrs, cilais and Viagra. trimix work well developed scarring on both sides had implant 1/9/2020 at UT Med Ctr, Knoxville, TN Dr. John Lacy.

kinggg
Posts: 107
Joined: Sat Feb 09, 2019 2:20 am

Re: What Causes Scarring? Injections or the Medication?

Postby kinggg » Mon Apr 06, 2020 12:19 am

notaes wrote:It doesn’t matter if it’s caused by the medication or the needle sticks. The point is the damage is done. I developed severe scarring over four years wish Trimix injections. Had implant surgery in January 2020. Regret ever using trimix wish i had been told of potential for scarring!


Hi notaes,

Thank you so much for your feedback!

Is your implant an improvement over injections? Whats the quality of erections with the implant? Is your libido good also?

.

StanWest
Posts: 18
Joined: Tue May 28, 2019 5:37 pm
Location: South of Yosemite

Re: What Causes Scarring? Injections or the Medication?

Postby StanWest » Tue Apr 07, 2020 4:55 pm

Thanks for this thread and the comments. I had two injections at my urologist's office to start out. Both 28g 1/2". Now if the injection needle itself is causing part or all of the scaring then, I would believe, we should be using the narrowest of needles, 31g. I have been from the start just because I don't like the fatter needles. I use the 8mm, and it has caused a few bad injections. I have learned to push all the way in. Not flaccid either.

Something else I have been wondering, if the concentration of the tri-mix is too strong, at the spot where the needle delivers the trimix, could cause scarring. That would be at the site of the injection. My typical injection is 12 units in insulin syr. I asked my primary care doc, what if I also then drew in the same 12u of saline. I am still going to inject the same amount of med, but it would only be half the concentration at the injection site. He hummed and such, but said it would not hurt. Also if it is the concentration that causes scarring, it would lesson it. OK, said it would not hurt. Any ideas.
Stan, 69 years old, no erection for 2 years, mild atrophy now restored my pump, using injection/ring, venous leakage, still adjusting mix.


Return to “Injections”

Who is online

Users browsing this forum: No registered users and 4 guests